Download article

Topological classification of surface diffeomorphisms with one-dimensional invariant transitive sets

A. N. Sakharov1, E. V. Tregubova2

AnnotationWe consider diffeomorphisms of surfaces having as non-wandering set $NW(f)$ finite number of normally hyperbolic circles. Describe the relationship between the dynamics of such diffeomorphisms and supporting manifold topology. The topological classification is obtained for the considered class of diffeomorphisms
Keywordsdiffeomorphism, attractor, repeller, topological conjugacy, transitive invariant sets

1Assistant professor of department of higher mathematic, Nizhny Novgorod State Agricultural Academy, Nizhny Novgorod; ansakharov2008@yandex.ru

2Assistant professor of department of higher mathematic, Nizhny Novgorod State Agricultural Academy, Nizhny Novgorod; math@agri.sci-nnov.ru

Citation: A. N. Sakharov, E. V. Tregubova, "[Topological classification of surface diffeomorphisms with one-dimensional invariant transitive sets]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,16:1 (2014) 152–155 (In Russian)